# SDR DHL200374266

- Difficulty date: November 23, 2003
- Submitted: January 8, 2004
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, NR 5 SEAT TRACK AT BS 480 IS DAMAGED.  REMOVED DAMAGED SEAT TRACK AND FABBED NEW FROM BAC1520-792 PO 902203 DIM 158.5 INCH AND TWO SPLICE ANGLES FROM BAC1503-100122 PO 900221 DIM 14 INCH X 2.5 INCH AND 1 EA SPLICE PLATE FROM 7075-T6 .250 PO 99112793 DIM 7 X 2 INCH, IAW B727 SRM 53-10-1 FIG 1.  REPAIR PARTS TREATED AND PRIMED IAW B727 SRM 51-10-2 AND INSTALLED IAW 727 SRM 53-10-5 FIG 1.
